Alert archive / North Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 15, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Mar 30, 2012, 5:41 PM EDT for 4 counties in North Carolina. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2012, 5:41 PM EDT (21:41 UTC)
- Expired
- Mar 30, 2012, 6:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
Counties Duplin County, NC, Jones County, NC, Lenoir County, NC, Onslow County, NC
The radar
The Morehead City radar (KMHX), 77 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 5:53 PM EDT | HAIL 1 | 1 Nne Petersburg Crossi, NC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 851 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
899 WUUS52 KMHX 302141 SVRMHX NCC061-103-107-133-302230- /O.NEW.KMHX.SV.W.0015.120330T2141Z-120330T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 541 PM EDT FRI MAR 30 2012 THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN LENOIR COUNTY IN EASTERN NORTH CAROLINA NORTHWESTERN JONES COUNTY IN EASTERN NORTH CAROLINA EXTREME NORTHWESTERN ONSLOW COUNTY IN EASTERN NORTH CAROLINA EAST CENTRAL DUPLIN COUNTY IN EASTERN NORTH CAROLINA * UNTIL 630 PM EDT * AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER PINK HILL...OR 19 MILES EAST OF WARSAW... MOVING NORTHEAST AT 15 MPH. QUARTER SIZED HAIL AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... DEEP RUN... TAYLORS CORNER... PLEASANT HILL... WOODINGTON... PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING...1...8 0 0...8 8 9...6 8 8 9.... WHEN YOU CAN DO SO SAFELY && LAT...LON 3528 7751 3506 7735 3489 7778 3505 7790 TIME...MOT...LOC 2141Z 239DEG 14KT 3502 7774 $$ 22
2 follow-up statements
603 WWUS52 KMHX 302158 SVSMHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 558 PM EDT FRI MAR 30 2012 NCC061-103-107-133-302230- /O.CON.KMHX.SV.W.0015.000000T0000Z-120330T2230Z/ LENOIR NC-JONES NC-ONSLOW NC-DUPLIN NC- 558 PM EDT FRI MAR 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR EAST CENTRAL DUPLIN...EXTREME NORTHWESTERN ONSLOW...NORTHWESTERN JONES AND SOUTH CENTRAL LENOIR COUNTIES... AT 553 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL JUST NORTH OF BEULAVILLE. THIS STORM WAS LOCATED NEAR POTTERS HILL...OR 19 MILES EAST OF WARSAW...MOVING NORTHEAST AT 5 MPH. HAZARDS IN THE WARNING INCLUDE... QUARTER SIZED HAIL. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. BE PREPARED TO MOVE QUICKLY TO AN INTERIOR ROOM OF A SAFE SHELTER IF YOU HEAR OR SEE A TORNADO. THE SEVERE THUNDERSTORM WILL BE NEAR... POTTERS HILL BY 615 PM EDT 6 MILES SOUTHEAST OF PINK HILL...6 MILES WEST OF TAYLORS CORNER AND 8 MILES SOUTHWEST OF PLEASANT HILL BY 630 PM EDT WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT... 1...8 0 0...8 8 9...6 8 8 9. LAT...LON 3501 7785 3522 7747 3506 7735 3489 7778 TIME...MOT...LOC 2156Z 242DEG 5KT 3496 7775 $$ TL
040 WWUS52 KMHX 302228 SVSMHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 628 PM EDT FRI MAR 30 2012 NCC061-103-107-133-302237- /O.EXP.KMHX.SV.W.0015.000000T0000Z-120330T2230Z/ LENOIR NC-JONES NC-ONSLOW NC-DUPLIN NC- 628 PM EDT FRI MAR 30 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DUPLIN...EXTREME NORTHWESTERN ONSLOW...NORTHWESTERN JONES AND SOUTH CENTRAL LENOIR COUNTIES EXPIRES AT 630 PM EDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING WILL BE ALLOWED TO EXPIRE. HAIL UP TO DIME SIZE IS STILL POSSIBLE WITH THIS STORM AS IT SLOWLY MOVES NORTHEASTWARD. IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE 1...8 0 0...8 8 9...6 8 8 9...OR NOTIFY YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN NEWPORT. LAT...LON 3501 7785 3522 7747 3506 7735 3489 7778 TIME...MOT...LOC 2227Z 242DEG 5KT 3498 7770 $$ TL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 4:07 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Mar 30, 4:07 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
407 PM EDT FRI MAR 30 2012
.SYNOPSIS...
A STALLED FRONT TO THE SOUTH WILL LIFT SLOWLY NORTH AS A WARM
FRONT TONIGHT. A COLD FRONT WILL MOVE ACROSS THE REGION FROM THE
NORTHWEST SATURDAY NIGHT. HIGH PRESSURE WILL BUILD IN FROM THE
NORTH EARLY NEXT WEEK. ANOTHER COLD FRONT WILL MOVE THROUGH THE
AREA MONDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 330 PM FRIDAY...CURRENT SFC/SATELLITE IS SHOWING THE WARM
FRONT IS IN SOUTHERN PORTIONS OF NORTH CAROLINA. THE FRONT IS
MOVING VERY SLOW WHILE CLOUD COVER WILL CONTINUE TO INCREASE THIS
LATE AFTERNOON. ONLY KEPT...POPS FOR THE OBX AREA...SOUTH OF
HATTERAS. THERE IS A SLIGHT CHANCE OF A FEW SHOWERS AND
THUNDERSTORMS LATE AFTERNOON INTO EVENING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
AS OF 340 AM FRIDAY...WARM FRONT WILL CONTINUE TO MOVE THROUGH THE
AREA TONIGHT. A SOUTHERLY FLOW WILL DEVELOP AFTER THE FRONT HAS
COMPLETELY CROSSED THE AREA. AFTER MIDNIGHT A WEAK SHORTWAVE WILL
CROSS THE AREA. MODELS CONTINUE TO HAVE GOOD AGREEMENT OF PRECIP
TO OCCUR AFTER 06Z. WITH CLOUDS WILL HELP TO LIMIT TEMPERATURES
FALLS TONIGHT AND WILL FORECAST LOWS AROUND 60.
&&
.LONG TERM /SATURDAY THROUGH FRIDAY/...
AS OF 3 PM FRI...OVERALL MODELS IN FAIRLY GOOD AGREEMENT THROUGH
MID WEEK. FRONT WILL CONTINUE TO MOVE THROUGH EASTERN NORTH
CAROLINA SAT EVENING WITH FLOW BECOMING NORTHERLY BEHIND IT. GOOD
CAA EXPECTED SAT EVENING WITH TEMPS LIKELY DROPPING INTO THE UPPER
40S TO LOWER 50S. HIGH PRESSURE TEMP BUILDS OVER FOR SUN...THOUGH
TEMPS WILL BE SLIGHTLY TRICKY. AT THIS TIME HAVE GONE WITH HIGHS
IN THE UPPER 60S TO LOWER 70S INLAND...AND LOW TO MID 60S FOR THE
NE CWA AND OUTER BANKS GIVEN LOW LEVEL THICKNESSES AND N FLOW.
WEAK BACKDOOR FRONT WILL MOVE THROUGH EASTERN NC MONDAY...AT THIS
TIME JUST EXPECTED INCREASE IN CLOUD COVER GIVEN LIMITED AMTS OF
MOISTURE. HIGH PRESSURE WILL NOSE SOUTH OVER THE AREA MONDAY
NIGHT INTO TUE. NEXT FRONTAL BOUNDARY WILL MOVE THROUGH
WED...THOUGH THERE ARE CONTINUED MODEL DIFFERENCES WED-FRI...SO
CONFIDENCE IS FAIRLY LOW AT THIS TIME. WILL KEEP CHANCE POPS FOR
NOW. COOLER TEMPS EXPECTED THU-FRI WITH PREDOMINATE NE FLOW...HIGHS
GENERALLY IN THE 60S TO LOWER 70S AND OVERNIGHT LOWS UPPER 40S TO
LOWER 50S.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH SATURDAY/...
AS OF 115 AM FRIDAY...VFR CONDITIONS WILL CONTINUE FOR THE MOST
PART OF THE TAF PERIOD. THE WARM FRONT WILL MOVE VERY SLOWLY TO
THE NORTH...INCREASING CLOUD COVER. CEILING HEIGHTS ARE EXPECTED
TO BE APPROX. 3000-5000 FT THROUGH 06Z SATURDAY. CEILING HEIGHTS
ARE FORECASTED TO BE MVFR AROUND 09Z. AS SHORTWAVE MOVING ACROSS
EASTERN NC LATE TONIGHT WILL PRODUCE SCATTERED SHOWERS AND
THUNDERSTORMS WITH SUB VFR CONDITIONS LATE IN THE TAF PERIOD.
LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AS OF 3 PM FRI...OVERALL EXPECT PREDOMINATE VFR CONDITIONS
THROUGH THE PERIOD. COLD FRONT WILL CONTINUE TO MOVE THROUGH THE
TERMINALS SAT EVENING...WITH ANOTHER BACKDOOR COLD FRONT MOVING
THROUGH EASTERN NC MON.
&&
.MARINE...
SHORT TERM /THROUGH SATURDAY/...
AS OF 330 PM FRIDAY...WARM FRONT WILL CONTINUE MOVE THROUGH THE AREA
TONIGHT. WINDS WILL BECOME SOUTHERLY 10-15 KTS INCREASING 15-20 KT
AFTER MIDNIGHT. SEAS WILL REMAIN AROUND 3 FT TONIGHT THEN BUILD TO
4-6 FT SOUTH OF OREGON INLET AFTER MIDNIGHT. SMALL CRAFT ADVISORY
LEVELS HAS BEEN ISSUED FOR THE SOUTH OF OREGON INLET...STARTING
09Z SATURDAY.
LONG TERM /SATURDAY NIGHT THROUGH
WEDNESDAY/ AS OF 3 PM FRI...COLD FRONT WILL CONTINUE TO MOVE
THROUGH THE WATERS SATURDAY EVENING WITH SURGE OF NORTHERLY WINDS
BEHIND IT. WENT AHEAD AND ISSUED SCA FOR NORTHERN WATERS AND
SOUNDS...THINKING THAT ALL THREE WOULD SEE AT LEAST FREQ GUSTS TO
25 KT AND SEAS BUILDING TO 6FT FOR THE NORTHERN LEG. NORTHERLY
SURGE 15-25KT WILL CONTINUE OVERNIGHT SAT...WITH WINDS AND SEAS
SLOWLY SUBSIDING SUN AS WEAK HIGH PRESSURE BUILDS OVER THE REGION.
NORTHERLY FLOW SUNDAY BECOMES SW SUNDAY NIGHT AHEAD OF APPROACHING
BACKDOOR FRONT. FRONT WILL LIKELY MOVE THROUGH THE WATERS MON WITH
WESTERLY FLOW BECOMING N/NE BEHIND IT AS HIGH PRESSURE NOSES DOWN
FROM THE N. SEAS THROUGH THE PERIOD GENERALLY 2-5FT HIGHEST NORTH
OF HATTERAS...WITH PROLONGED N/NE FETCH. NEXT FRONT WILL MOVE
THROUGH THE WATERS WED...THOUGH THERE IS STILL SOME MODEL
UNCERTAINTY SO CONTINUED TO TREND TOWARDS HPC.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM SATURDAY TO 11 AM EDT SUNDAY
FOR AMZ130-135-150.
SMALL CRAFT ADVISORY FROM 5 AM SATURDAY TO 11 AM EDT SUNDAY
FOR AMZ152-154.
SMALL CRAFT ADVISORY FROM 5 AM SATURDAY TO 5 AM EDT SUNDAY FOR
AMZ156-158.
&&
SYNOPSIS...BM
NEAR TERM...BM
SHORT TERM...
LONG TERM...CQD
AVIATION...CQD/BM
MARINE...CQD/BMHazardous weather outlook, Mar 30, 4:02 AM EDT, 13 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 402 AM EDT FRI MAR 30 2012 NCZ029-044>047-079>081-090>095-098-103-104-310815- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 402 AM EDT FRI MAR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 30, 4:53 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 453 PM EDT FRI MAR 30 2012 NCZ044-079-091-093-302145- CRAVEN-GREENE-LENOIR-PITT- 453 PM EDT FRI MAR 30 2012 ...A STRONG THUNDERSTORM WILL MOVE ACROSS CRAVEN...LENOIR...PITT AND GREENE COUNTIES THROUGH 545 PM EDT... AT 453 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF GRIFTON...OR ABOUT 6 MILES NORTHEAST OF KINSTON...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...JOHNSONS MILLS...... RIVERSIDE. HAZARDS INCLUDE... PEA SIZE HAIL. GUSTY WINDS OF 30 TO 40 MPH. HEAVY RAINFALL AND MINOR FLOODING. SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS... POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. && LAT...LON 3549 7737 3528 7715 3518 7737 3538 7757 TIME...MOT...LOC 2053Z 240DEG 40KT 3535 7741
Special weather statement, Mar 30, 5:15 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 515 PM EDT FRI MAR 30 2012 NCZ090>092-098-302200- DUPLIN-JONES-LENOIR-ONSLOW- 515 PM EDT FRI MAR 30 2012 ...A STRONG THUNDERSTORM WILL MOVE ACROSS DUPLIN...ONSLOW...JONES AND LENOIR COUNTIES THROUGH 600 PM EDT... AT 514 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF BEULAVILLE...OR ABOUT 14 MILES EAST OF WARSAW...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...KORNEGAY......POTTERS HILL...PINK HILL......ALBERTSON. HAZARDS INCLUDE... DIME SIZE HAIL. GUSTY WINDS OF 30 TO 40 MPH. SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS... POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. && LAT...LON 3525 7771 3507 7750 3485 7784 3498 7799 TIME...MOT...LOC 2114Z 226DEG 11KT 3498 7783 22
Special weather statement, Mar 30, 5:32 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 532 PM EDT FRI MAR 30 2012 NCZ044-079-302215- GREENE-PITT- 532 PM EDT FRI MAR 30 2012 ...A STRONG THUNDERSTORM WILL MOVE ACROSS PITT AND GREENE COUNTIES THROUGH 615 PM EDT... AT 532 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LIZZIE...OR ABOUT 7 MILES SOUTH OF FARMVILLE...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...ORMONDSVILLE... FARMVILLE...BELL ARTHUR. HAZARDS INCLUDE... PENNY SIZE HAIL. GUSTY WINDS OF 30 TO 40 MPH. SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS... POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. && LAT...LON 3582 7737 3560 7718 3538 7765 3553 7778 TIME...MOT...LOC 2132Z 234DEG 13KT 3551 7762 22
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 4:37 PM EDT | Small Craft Advisory | MHX | 42 hr | |
| Mar 30, 4:53 PM EDT | Special Weather Statement | MHX | Lenoir | 52 min |
| Mar 30, 5:15 PM EDT | Special Weather Statement | MHX | Duplin | 45 min |
| Mar 30, 5:32 PM EDT | Special Weather Statement | MHX | Greene, Pitt | 43 min |
| Mar 30, 5:51 PM EDT | Special Weather Statement | MHX | Pitt | 39 min |
| Mar 30, 5:54 PM EDT | Special Weather Statement | MHX | Greene | 51 min |
| Mar 30, 6:03 PM EDT | Special Weather Statement | MHX | Lenoir | 12 min |
| Mar 30, 6:30 PM EDT | Special Weather Statement | MHX | Jones | 45 min |
| Mar 30, 6:41 PM EDT | Special Weather Statement | MHX | Lenoir | 64 min |
| Mar 30, 6:55 PM EDT | Severe Thunderstorm Warning | MHX | Jones, Onslow | 50 min |
| Mar 30, 7:50 PM EDT | Special Weather Statement | MHX | Lenoir | 55 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.